RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 59–67 (Mi mz2162)  

This article is cited in 1 scientific paper (total in 1 paper)

On estimates of degrees of linear independence for some numbers

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Full text: PDF file (832 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 277–283

Bibliographic databases:

UDC: 511.361
Received: 06.05.1993

Citation: P. L. Ivankov, “On estimates of degrees of linear independence for some numbers”, Mat. Zametki, 55:3 (1994), 59–67; Math. Notes, 55:3 (1994), 277–283

Citation in format AMSBIB
\Bibitem{Iva94}
\by P.~L.~Ivankov
\paper On estimates of degrees of linear independence for some numbers
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 59--67
\mathnet{http://mi.mathnet.ru/mz2162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296201}
\zmath{https://zbmath.org/?q=an:0827.11045}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 277--283
\crossref{https://doi.org/10.1007/BF02110781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300006}


Linking options:
  • http://mi.mathnet.ru/eng/mz2162
  • http://mi.mathnet.ru/eng/mz/v55/i3/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Chirskii, “On the arithmetic properties of generalized hypergeometric series with irrational parameters”, Izv. Math., 78:6 (2014), 1244–1260  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:53
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020